MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION SL-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION SL-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION SL-MF WITH FLUSHPORT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
No complaint allegation was provided.Also, there was no harm for patient, operator or third party reported.It will be processed as repair, not as complaint.*** update 02-dez-2025 vbu: it was reported that the device does not close anymore.*** 12-dec-2025 majung: further information was received: it was reported that during the rotator cuff surgery, the device did not close anymore.No parts broke off the device.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with using a different device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed as one unpackaged ar-13999mff, fastpass scorpion sl-mf with flushport, batch number 15318295, was received for investigation and upon visual inspection, it was observed that the jaw does not close completely (see evaluation picture 3).Functional testing was not performed due to the damage of the device.The most likely cause of the reported failure is wear and tear over repetitive usage.Further visual inspection revealed that the device shows signs of metal surface oxidation (see evaluation pictures 4 - 6).

Brand Name
FASTPASS SCORPION SL-MF WITH FLUSHPORT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23806100
Report Number1220246-2025-05613
Device Sequence Number21156348
Product Code LXH
UDI-Device Identifier00888867293410
UDI-Public(01)00888867293410(11)240917(10)15318295
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION SL-MF WITH FLUSHPORT
Device Catalogue NumberAR-13999MFF
Device Lot Number15318295
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown